# SDR ASAA2021061035093

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,091 hours, 13,647 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED BOX EXCEEDANCE ON #2 EGT. GROUNDED - YES. CDU #2 ENGINE EXCEEDANCE PAGE SHOWS 964 DEG FOR 16 SECONDS. EXCEEDANCE WITHIN AREA "A" REF FIG 603 B737-800 AMM 71-00-00. INSPECTED INLET AND EXHAUST NO DEFECTS NOTED. REF B737-800 FIM 71-06 TASK 805 AND TECH SERVICES, ACCOMPLISHED EGT CLEANING REF AMM 77-21-00-140-801. INITIAL READINGS: S1- 83.96, S2- 37.77, S3- 39.39, S4- 83.54. AFTER CLEANING: S1- 26.32, S2- 23.55, S3- 23.45, S4- 28.01. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. NO EEC FAULTS FOUND.
